# SDR 2002UALA01489

- Difficulty date: September 20, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Aircraft time: 73,637 hours, 18,265 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 60,299 hours, 15,661 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 797908
- Condition: Failed
- Location: Lt Engine
- Part time: 15,361 hours, 3,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE COMPRESSOR STALL.  SINGLE STG 8 HPC BLADE FAILED .75 INCH FROM BLADE TIP.   FATIGUE FAILURE ORIGINATING FROM SMALL  FOD/DOD NICK AT LE.  MINOR TIP DMG TO REMAINDER OF STG 8.  NO OTHER DMG STG 7,8 & 9 HPC BLADES ARE INSTALLED NEW AT EACH HPC DEBLADE.
